Childhood Diseases

Question
Posted by: Jodie | 2008/10/30

Q.

Celestemine

Dr my boy(11 months old) is on 2.5 ml Celestemine 3 times a day for URI......He has been using it for 2 days and developed loose stools. Could this be a side-effect of the meds? Thanx

Expert's Reply

A.

Paediatrician

Although Celestamine has many side effects and is a very powerful cortisone medicine, it does not usually cause diarrhoea. This is much more likely to be due to an antibiotic. Is he on an antibiotic as well?Give your baby a probiotic such as Reuteri infant drops 1ml daily for 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.